MAUDE Adverse Event Report: DEPUY IRELAND 9616671 ATTUNE REV TIB CUT BLCK MOUNT; RESECTION BLOCKS/DEVICES

DEPUY IRELAND 9616671 ATTUNE REV TIB CUT BLCK MOUNT; RESECTION BLOCKS/DEVICES
Catalog Number 250610110
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the attune revision tibia cutting block mount.Would not lock onto the tibial cutting block.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).The device associated with this report was not returned for evaluation.The investigation could not draw any conclusions about the reported event without the device to examine.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE REV TIB CUT BLCK MOUNT
Common Device Name
RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key8236733
Report Number1818910-2019-80522
Device Sequence Number1303831
Product Code HTZ
UDI-Device Identifier10603295436171
UDI-Public10603295436171
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number250610110
Device Lot NumberAB4206501
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/14/2018
Supplement Date Received by Manufacturer01/21/2019
Initial Report FDA Received Date01/10/2019
Supplement Report FDA Received Date01/22/2019
Patient Sequence Number1
Patient Age58 YR